# SDR ASAA2021051234801

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,845 hours, 13,568 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL, APPROACH WARN ON FLARE FOR NO APPARENT REASON, ALL WITHIN PARAMETER. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-36 TASK 807. NO EXISTING FAULT, LEG 1 HAS FAULT MSG VERTICAL GUIDANCE COMP, NO CAT AIII, PERFORMED HGS-4000 SYSTEM TEST & 737NG LAND VERIFY TEST, ALL REQUIRES TESTS PASSED, HGS-4000 SSM 34-36-00 & MTX TASK 22-11-00/201.
